# SDR R61A2024060800264

- Difficulty date: May 24, 2024
- Submitted: June 15, 2024
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 45,188 hours, 28,798 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Fr 88 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFIII CORROSION FOUND ON SHEAR TIE AT FR 88 BETWEEN STR 27-28 RH. REPLACED TIE IAW SRM 51-41-01 AND 51-41-02
